MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK 3SUT W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK 3SUT W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222304
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l68554), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by sales rep that while performing an open proximal biceps tenodesis utilizing healix advance anchors.Upon attempting to insert one of the anchors, the anchor appeared to strip off of the inserter before it was inserted all the way, and the surgeon deemed the anchor unfit and removed it from the bone.A new anchor was opened and the procedure went on without further delay.No patient harm or consequence.There was a surgery delay of 5 minutes.No patient consequences.Device discarded.

Brand Name
4.5 HEALIX ADVANCE PEEK 3SUT W/OC
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10557464
Report Number1221934-2020-02677
Device Sequence Number14337180
Product Code HWC
UDI-Device Identifier10886705021406
UDI-Public10886705021406
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number222304
Device Catalogue Number222304
Device Lot Number6L68554
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/18/2020
Patient Sequence Number1